| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Diplopia/Double Vision (4802)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient was unable to tolerate glare and halos.The iol was exchanged for unspecified advanced technology intraocular lens.Clinical reason for explant mentioned as continued difficulty with vision, seeing multiple images, and significant sensitivity to light with severe subjective halo.Additional information has been requested.